# SDR SWAA2023062370338

- Difficulty date: June 22, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 64,012 hours, 38,366 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fairing
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE UPPER STRUT FAIRING 441CL DELAMINATED AT INB AFT CORNER.<[01] REPAIRED RIGHT NACELLE UPPER STRUT FAIRING 441CL PER EA 23-154-01977
